American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37Dxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Zeng Lian and Lai-Sang Young. Lyapunov exponents, periodic orbits, and horseshoes for semiflows on Hilbert spaces. J. Amer. Math. Soc. 25 (2012) 637-665.
Abstract, references, and article information
View Article: PDF

[2] Ilya Kapovich. Random length-spectrum rigidity for free groups. Proc. Amer. Math. Soc. 140 (2012) 1549-1560. MR 2869139.
Abstract, references, and article information
View Article: PDF

[3] Sebastian van Strien. One-parameter families of smooth interval maps: Density of hyperbolicity and robust chaos. Proc. Amer. Math. Soc. 138 (2010) 4443-4446. MR 2680068.
Abstract, references, and article information
View Article: PDF

[4] Jérôme Rousseau and Benoît Saussol. Poincaré recurrence for observations. Trans. Amer. Math. Soc. 362 (2010) 5845-5859. MR 2661498.
Abstract, references, and article information
View Article: PDF

[5] José F. Alves and Vilton Pinheiro. Topological structure of (partially) hyperbolic sets with positive volume. Trans. Amer. Math. Soc. 360 (2008) 5551-5569. MR 2415085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Keith Burns and Vladimir S. Matveev. On the rigidity of magnetic systems with the same magnetic geodesics. Proc. Amer. Math. Soc. 134 (2006) 427-434. MR 2176011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Maciej P. Wojtkowski. Rigidity of some Weyl manifolds with nonpositive sectional curvature. Proc. Amer. Math. Soc. 133 (2005) 3395-3402. MR 2161165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Wilmer J. Colmenárez Rodriguez. Nonuniform hyperbolicity for singular hyperbolic attractors. Trans. Amer. Math. Soc. 357 (2005) 4131-4140. MR 2159702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] W. J. Colmenarez and C. A. Morales. Transverse surfaces and attractors for 3-flows. Trans. Amer. Math. Soc. 354 (2002) 795-806. MR 1862568.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Lan Wen and Zhihong Xia. $C^1$ Connecting Lemmas. Trans. Amer. Math. Soc. 352 (2000) 5213-5230. MR 1694382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1